A 26-year-old female asked:
I have a outbraek or rash on my chin. when i put cortosine cream on it goes away but after a few days it starts up again and comes out as these big red bumps. sometimes theh itch but they are not pimples.
1 doctor answer • 4 doctors weighed in
Dr. Daniela Torresanswered
Specializes in Medicina General
See below : Please stop the cortisone treatment and go visit a dermatologist. Cortisone is meant to be used in certain pathologies for a short period of time, could cause hypertrophic side effects on skin cells. It’s best that you get a proper diagnosis and treatment
Created for people with ongoing healthcare needs but benefits everyone.
152 viewsReviewed >2 years ago
Last updated Jul 31, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.